American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35B05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 112 found      Go to page: 1 2 3 4

[1] Jean Ludwig and Detlef Müller. Uniqueness of solutions to Schr\"odinger equations on 2-step nilpotent Lie groups. Proc. Amer. Math. Soc. 142 (2014) 2101-2118.
Abstract, references, and article information   
View Article: PDF

[2] P. Poláčik and Susanna Terracini. Nonnegative solutions with a nontrivial nodal set for elliptic equations on smooth symmetric domains. Proc. Amer. Math. Soc. 142 (2014) 1249-1259.
Abstract, references, and article information   
View Article: PDF

[3] Maria-Magdalena Boureanu, Benedetta Noris and Susanna Terracini. Sub and supersolutions, invariant cones and multiplicity results for $p$-Laplace equations. Contemporary Mathematics 595 (2013) 91-119.
Book volume table of contents   
View Article: PDF

[4] Jaywan Chung. Long-time asymptotics of the zero level set for the heat equation. Quart. Appl. Math. 70 (2012) 705-720.
Abstract, references, and article information
View Article: PDF

[5] Xiang-Qing Liu, Jia-Quan Liu and Zhi-Qiang Wang. Quasilinear elliptic equations via perturbation method. Proc. Amer. Math. Soc. 141 (2013) 253-263.
Abstract, references, and article information   
View Article: PDF

[6] Kurt Bryan and Michael S. Vogelius. Transient behavior of solutions to a class of nonlinear boundary value problems. Quart. Appl. Math. 69 (2011) 261-290. MR 2814527.
Abstract, references, and article information
View Article: PDF

[7] Kurt Bryan and Michael S. Vogelius. Precise bounds for finite time blowup of solutions to very general one-space-dimensional nonlinear Neumann problems. Quart. Appl. Math. 69 (2011) 57-78. MR 2807977.
Abstract, references, and article information
View Article: PDF

[8] Jian Deng and Christopher Jones. Multi-dimensional Morse Index Theorems and a symplectic view of elliptic boundary value problems. Trans. Amer. Math. Soc. 363 (2011) 1487-1508. MR 2737274.
Abstract, references, and article information   
View Article: PDF

[9] Dimiter Vassilev. $L^{p}$ estimates and asymptotic behavior for finite energy solutions of extremals to Hardy-Sobolev inequalities. Trans. Amer. Math. Soc. 363 (2011) 37-62. MR 2719670.
Abstract, references, and article information   
View Article: PDF

[10] Nejla Nouaili and Hatem Zaag. A Liouville theorem for vector valued semilinear heat equations with no gradient structure and applications to blow-up. Trans. Amer. Math. Soc. 362 (2010) 3391-3434. MR 2601595.
Abstract, references, and article information   
View Article: PDF

[11] Patricio L. Felmer and Alexander Quaas. Fundamental solutions and two properties of elliptic maximal and minimal operators. Trans. Amer. Math. Soc. 361 (2009) 5721-5736. MR 2529911.
Abstract, references, and article information   
View Article: PDF

[12] Nathaël Alibaud and Cyril Imbert. Fractional semi-linear parabolic equations with unbounded data. Trans. Amer. Math. Soc. 361 (2009) 2527-2566. MR 2471928.
Abstract, references, and article information   
View Article: PDF

[13] E. N. Dancer and Alberto Farina. On the classification of solutions of $-\Delta u= e^u$ on $\mathbb {R}^N$: Stability outside a compact set and applications. Proc. Amer. Math. Soc. 137 (2009) 1333-1338. MR 2465656.
Abstract, references, and article information   
View Article: PDF

[14] Vladimir Kondratiev, Vitali Liskevich and Zeev Sobol. Positive super-solutions to semi-linear second-order non-divergence type elliptic equations in exterior domains. Trans. Amer. Math. Soc. 361 (2009) 697-713. MR 2452821.
Abstract, references, and article information   
View Article: PDF

[15] Iosif Polterovich. Pleijel's nodal domain theorem for free membranes. Proc. Amer. Math. Soc. 137 (2009) 1021-1024. MR 2457442.
Abstract, references, and article information   
View Article: PDF

[16] Juraj Húska. Exponential separation and principal Floquet bundles for linear parabolic equations on general bounded domains: Nondivergence case. Trans. Amer. Math. Soc. 360 (2008) 4639-4679. MR 2403700.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Yuanyuan Ke, Jingxue Yin and Chunhua Jin. An evolutionary weighted $p$-Laplacian with Neumann boundary value condition in a perforated domain. Quart. Appl. Math. 66 (2008) 325-350. MR 2416776.
Abstract, references, and article information
View Article: PDF

[18] Stefano Pigola, Marco Rigoli and Alberto G. Setti. A correction to: ``Some characterizations of space-forms". Trans. Amer. Math. Soc. 360 (2008) 3943-3944. MR 2386253.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] V. P. Burskii. Boundary properties of solutions of differential equations and general boundary-value problems. Trans. Moscow Math. Soc. 68 (2007) 163-200. MR 2429270.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Dirk Blömker, Stanislaus Maier-Paape and Thomas Wanner. Second phase spinodal decomposition for the Cahn-Hilliard-Cook equation. Trans. Amer. Math. Soc. 360 (2008) 449-489. MR 2342011.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Peter Kuchment and Yehuda Pinchover. Liouville theorems and spectral edge behavior on abelian coverings of compact manifolds. Trans. Amer. Math. Soc. 359 (2007) 5777-5815. MR 2336306.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Pascal Bégout and Ana Vargas. Mass concentration phenomena for the $L^2$-critical nonlinear Schrödinger equation. Trans. Amer. Math. Soc. 359 (2007) 5257-5282. MR 2327030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Paolo Roselli and Berardino Sciunzi. A strong comparison principle for the $p$-Laplacian. Proc. Amer. Math. Soc. 135 (2007) 3217-3224. MR 2322752.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Xiaoguang Li and Jian Zhang. Rate of $L^2$-concentration of blow-up solutions for critical nonlinear Schrödinger equation. Proc. Amer. Math. Soc. 135 (2007) 3255-3262. MR 2322757.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Andrea Bonfiglioli and Francesco Uguzzoni. Harnack inequality for non-divergence form operators on stratified groups. Trans. Amer. Math. Soc. 359 (2007) 2463-2481. MR 2286040.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Stefano Pigola, Marco Rigoli and Alberto G. Setti. Some characterizations of space-forms. Trans. Amer. Math. Soc. 359 (2007) 1817-1828. MR 2272150.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Rémi Carles and Sahbi Keraani. On the role of quadratic oscillations in nonlinear Schrödinger equations II. The $L^2$-critical case. Trans. Amer. Math. Soc. 359 (2007) 33-62. MR 2247881.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] M. A. Zarubinskaya and W. T. van Horssen. On an improved elastic dissipation model for a cantilevered beam. Quart. Appl. Math. 63 (2005) 681-690. MR 2187926.
Abstract, references, and article information
View Article: PDF

[29] Frank Merle and Pierre Raphael. On a sharp lower bound on the blow-up rate for the $L^2$ critical nonlinear Schrödinger equation. J. Amer. Math. Soc. 19 (2006) 37-90. MR 2169042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Keng Deng and Cheng-Lin Zhao. Instability of solutions of a semilinear heat equation with a Neumann boundary condition. Quart. Appl. Math. 63 (2005) 13-19. MR 2126566.
Abstract, references, and article information
View Article: PDF


Results: 1 to 30 of 112 found      Go to page: 1 2 3 4